# SDR CA070803009

- Difficulty date: August 3, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Raythn C90GT
- Engine: Pwa PT6A135
- Propeller: Hartzl HCE4N3
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0763670
- Condition: Out Of Round
- Location: Nlg
- Part time: 187 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) NOSE WHEEL SHIMMY TIRE PN 076-367-0 SN 4190W00091 FOUND OUT OF ROUND .5 INCH. TIRE REPLACED AND REBALANCED.  NOSE WHEEL STEERING DAMAGE CAUSED BY SHIMMY REPAIRED AS REQUIRED ALL WORN BOLTS, BUSHINGS, BEARINGS AND NOSE STEERING IDLER ASSY. REPLACED NEW.  (TC NR 20070803009)
